MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck on the guidewire.A percutaneous coronary intervention was being performed on a calcified lesion.A 1.75mm rotapro was used for treatment, but during insertion into the patient the burr became stuck on the guidewire.The burr and the guidewire were removed outside the patient together, and the procedure was then competed with a different 1.75mm rotapro device.No patient complications resulted in relation to this event.

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12632288
Report Number2134265-2021-12851
Device Sequence Number14315695
Product Code MCX
UDI-Device Identifier08714729893370
UDI-Public08714729893370
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0026118574
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/14/2021
Patient Sequence Number1